Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 67 Number 5 (Oct 2015)

Looking for a printed back issue?
961   Orthogonal Bundles and Skew-Hamiltonian Matrices
Abuaf, Roland; Boralevi, Ada
990   The Category of Bratteli Diagrams
Amini, Massoud; Elliott, George A.; Golestani, Nasser
1024   Representation Stability of Power Sets and Square Free Polynomials
Ashraf, Samia; Azam, Haniya; Berceanu, Barbu
1046   Explicit Form of Cassels' $p$-adic Embedding Theorem for Number Fields
Dubickas, Arturas; Sha, Min; Shparlinski, Igor
1065   A Finite-time Condition for Exponential Trichotomy in Infinite Dynamical Systems
Ducrot, Arnaud; Magal, Pierre; Seydi, Ousmane
1091   Metric Compactifications and Coarse Structures
Mine, Kotaro; Yamashita, Atsushi
1109   Goldman Systems and Bending Systems
Nohara, Yuichi; Ueda, Kazushi
1144   Outer Partial Actions and Partial Skew Group Rings
Nystedt, Patrik; Ă–inert, Johan
1161   Non-tangential Maximal Function Characterizations of Hardy Spaces Associated with Degenerate Elliptic Operators
Zhang, Junqiang; Cao, Jun; Jiang, Renjin; Yang, Dachun

© Canadian Mathematical Society, 2018 :